# SDR COZA20131107034

- Difficulty date: November 3, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N737KA
- Make and model: Boeing 737-7BX
- Aircraft serial: 30740
- Aircraft time: 26,322 hours, 16,477 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 90004212
- Part serial: 6652
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER A FLAPS 40 LANDING, THE FLAPS SPLIT AND STOPPED WHILE BEING RETRACTED.  THE LT FLAP SKEW SENSOR INDICATOR CIRCUIT BREAKER POPPED.  TROUBLESHOOTING DETERMINED THE NR 3 FLAP SKEW SENSOR HAD FAILED.  R & R THE FLAP SKEW SENSOR.  OPS CHECKS WERE NORMAL.
